Large time behavior of nonlocal aggregation models with nonlinear diffusion

Journal article


Publication Details

Author(s): Burger M, Di Francesco M
Journal: Networks and Heterogeneous Media
Publication year: 2008
Volume: 3
Pages range: 749-785
ISSN: 1556-1801


External institutions with authors

University of L'Aquila / Università degli Studi dell'Aquila
Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M., & Di Francesco, M. (2008). Large time behavior of nonlocal aggregation models with nonlinear diffusion. Networks and Heterogeneous Media, 3, 749-785. https://dx.doi.org/10.3934/nhm.2008.3.749

MLA:
Burger, Martin, and Marco Di Francesco. "Large time behavior of nonlocal aggregation models with nonlinear diffusion." Networks and Heterogeneous Media 3 (2008): 749-785.

BibTeX: 

Last updated on 2018-26-11 at 09:08